Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations

Abstract : Let f(u) be some positive regular function bounded from above by u n/n-2, in R+. We derive some necessary and sufficient conditions, in order for all positive solutions to -DELTAu = f(u) is-an-element-of L(loc)1 (R(n)) to be regular.
Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal-enpc.archives-ouvertes.fr/hal-00779880
Contributeur : Ist Enpc <>
Soumis le : mardi 22 janvier 2013 - 17:12:15
Dernière modification le : dimanche 29 mars 2020 - 18:24:03

Identifiants

  • HAL Id : hal-00779880, version 1

Collections

Citation

F. Pacard. A-Priori Regularity for Weak Solutions of Some Nonlinear Elliptic-Equations. Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 1994, 11 (6), pp.693-703. ⟨hal-00779880⟩

Partager

Métriques

Consultations de la notice

236